Algebras and Representation Theory

, Volume 14, Issue 1, pp 79–85

Torsion Functors of Local Cohomology Modules

Article

DOI: 10.1007/s10468-009-9177-y

Cite this article as:
Dibaei, M.T. & Vahidi, A. Algebr Represent Theor (2011) 14: 79. doi:10.1007/s10468-009-9177-y
  • 56 Downloads

Abstract

Through a study of torsion functors of local cohomology modules we improve some non-finiteness results on the top non-zero local cohomology modules with respect to an ideal.

Keywords

Coatomic modulesLocal cohomology modulesMinimax modulesSpectral sequences

Mathematics Subject Classifications (2000)

13D4513D0713C12

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Faculty of Mathematical Sciences and ComputerTarbiat Moallem UniversityTehranIran
  2. 2.School of MathematicsInstitute for Research in Fundamental Sciences (IPM)TehranIran
  3. 3.Payame Noor University (PNU)TehranIran